# SDR SWIA20251020813

- Difficulty date: August 13, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REINSPECT OF R/H PRESSURE FLOOR SILL, FOUND CORROSION AT PREVIOUS BLEND REPAIR AT APPROX. F.S. 530.50, R.B.L. 42.00 AROUND NUTPLATE LOCATION.  (C-CHECK RO 10/19/2025)REMOVED CORROSION FROM RH FLOOR SILL AT FS 530 AND FOUND WITHIN LIMITS OF 601R-53-41-0666 REV C DATED 2012-11-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
